If you need an accessible version of this item please contact JSTOR User Support

The Anatomy of Income Distribution

James Morgan
The Review of Economics and Statistics
Vol. 44, No. 3 (Aug., 1962), pp. 270-283
Published by: MIT Press
DOI: 10.2307/1926398
Stable URL: http://www.jstor.org/stable/1926398
Page Count: 14
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
The Anatomy of Income Distribution
Preview not available

Page Thumbnails

  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276
  • Thumbnail: Page 
277
    277
  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283